Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1378 to 1437 of 1762

1378
s-Smith equivalent representations of finite abelian groups

Suh, Dong Youpresearcher, CONTEMPORARY MATHEMATICS, v.36, no.0, pp.323 - 329, 1985-08

1379
SADDLE TOWERS AND MINIMAL k-NOIDS IN H-2 x R

Morabito, Filipporesearcher; Magdalena Rodriguez, M., JOURNAL OF THE INSTITUTE OF MATHEMATICS OF JUSSIEU, v.11, no.2, pp.333 - 349, 2012-04

1380
Sampling expansion in shift invariant spaces

Kim, J. M; Kwon, Kil Hyunresearcher, INTERNATIONAL JOURNAL OF WAVELETS MULTIRESOLUTION AND INFORMATION PROCESSING, v.6, no.2, pp.223 - 248, 2008-03

1381
Sampling theory in abstract reproducing kernel Hilbert space

Hong Y.M.; Kim J.M.; Kwon, Kil Hyunresearcher, SAMPLING THEORY IN SIGNAL AND IMAGE PROCESSING, v.6, no.1, pp.109 - 121, 2007-01

1382
Scaler multiplication on elliptic curves by Frobenius expansions

Cheon, JH; Park, S; Park, C; Hahn, Sang-Geunresearcher, ETRI JOURNAL, v.21, no.1, pp.27 - 38, 1999-03

1383
Scattered Classes of Graphs

Kwon, O-joung; Oum, Sang-ilresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.34, no.1, pp.972 - 999, 2020-01

1384
SCATTERING FOR DEFOCUSING GENERALIZED BENJAMIN-ONO EQUATION IN THE ENERGY SPACE H-1/2 (R)

Kim, Kihyun; Kwon, Soonsikresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.372, no.7, pp.5011 - 5067, 2019-10

1385
SCATTERING OF ROUGH SOLUTIONS OF THE NONLINEAR KLEIN-GORDON EQUATIONS IN 3D

Kwon, Soonsikresearcher; Roy, Tristan, ADVANCES IN DIFFERENTIAL EQUATIONS, v.21, no.3-4, pp.333 - 372, 2016-03

1386
Searching model structures based on marginal model structures

Kim, Sung-Horesearcher; Sangjin Lee, NEW DEVELOPMENTS IN ROBOTICS AUTOMATION AND CONTROL, pp.355 - 376, 2008-10

1387
Seasonality of suicide: a multi-country multi-community observational study

Yu, Jaeeun; Yang, D.; Kim, Y.; Hashizume, M.; Gasparrini, A.; Armstrong, B.; Honda, Y.; et al, EPIDEMIOLOGY AND PSYCHIATRIC SCIENCES, v.29, no.e163, pp.1 - 10, 2020-08

1388
Second-order time discretization with finite-element method for partial integro-differential equations with a weakly singular kernel

Choi, UJinresearcher, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES B-APPLIED MATHEMATICS, v.40, pp.513 - 524, 1999

1389
SEIFERT MATRICES AND BOUNDARY LINK COBORDISMS

Ko, Ki-Hyoungresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.299, no.2, pp.657 - 681, 1987-02

1390
Seifert matrices of periodic knots

Ko, Ki-Hyoungresearcher; Song, WT, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.16, no.1, pp.45 - 57, 2007-01

1391
Self-adjoint operators generated from non-Lagrangian symmetric differential equations having orthogonal polynomial eigenfunctions

Everitt, WN; Kwon, Kil Hyunresearcher; Lee, JK; Littlejohn, LL; Williams, SC, ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, v.31, no.3, pp.899 - 937, 2001

1392
Self-recursion formulas of certain monstrous functions

Kim, CH; Koo, JaKyungresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.171, no.1, pp.27 - 40, 2002-06

1393
Self-recursion formulas satisfied by Fourier coefficients of some modular functions

Kim, CH; Koo, JaKyungresearcher, JOURNAL OF PURE AND APPLIED ALGEBRA, v.160, no.1, pp.53 - 65, 2001-06

1394
Self-recursions of the Hauptmodul N (j1, 3)

Nam Min Kim; Koo, JaKyungresearcher, INTERNATIONAL MATHEMATICAL FORUM, v.1, no.37, pp.1833 - 1840, 2006

1395
Semi-classical standing waves for nonlinear Schrodinger equations at structurally stable critical points of the potential

Byeon, Jaeyoungresearcher; Tanaka, Kazunaga, JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v.15, no.5, pp.1859 - 1899, 2013

1396
Semi-classical standing waves for nonlinear Schrodinger systems

Byeon, Jaeyoungresearcher, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.54, no.2, pp.2287 - 2340, 2015-10

1397
Semi-direct Galois covers of the affine line

Im, Bo-Haeresearcher; Ozman,Ekin; Hall-Seelig,Laura; Gruendken,Linda; Pries,Rachel; Stevenson,Katherine, Fields Institute Communications, v.60, pp.201 - 210, 2011-01

1398
Semi-Linearity of cyclic actions on some low dimensional sphere

Do Y. Kwakresearcher; Dong Y. Suhresearcher, 대한수학회논문집 (COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.2, pp.217 - 223, 1989

1399
Semi-orthogonal frame wavelets and frame multi-resolution analyses

Kim, Hong Ohresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.65, no.1, pp.35 - 44, 2002-01

1400
Semialgebraic G CW complex structure of semialgebraic G spaces

DAE HEUI PARK; DONG YouP SUHresearcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.35, no.2, pp.371 - 386, 1998-05

1401
Semifree Hamiltonian circle actions on 6-dimensional symplectic manifolds with non-isolated fixed point set

Cho, Yunhyung; Hwang, Taegyu; Suh, Dong-Youpresearcher, JOURNAL OF SYMPLECTIC GEOMETRY, v.13, no.4, pp.963 - 1000, 2015-12

1402
SEMIORTHOGONAL DECOMPOSITIONS FOR TWISTED GRASSMANNIANS

Baek, Sanghoonresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.144, no.1, pp.1 - 5, 2016-01

1403
Semiparametric estimation for measurement error models with validation data

Xu, Yuhang; Kim, Jae Kwangresearcher; Li, Yehua, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.45, no.2, pp.185 - 201, 2017-06

1404
Semiparametric inference with a functional-form empirical likelihood

Chen, Sixia; Kim, Jae Kwangresearcher, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.43, no.2, pp.201 - 214, 2014-06

1405
Semiparametric maximum likelihood estimation with data missing not at random

Morikawa, Kosuke; Kim, Jae Kwangresearcher; Kano, Yutaka, CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, v.45, no.4, pp.393 - 409, 2017-12

1406
Semistable degeneration of Godeaux surfaces with relatively nef canonical bundle

Lee, Yongnamresearcher, MATHEMATISCHE NACHRICHTEN, v.219, pp.135 - 146, 2000-10

1407
Semitopologization in motivic homotopy theory and applications

Krishna, Amalendu; Park, Jinhyunresearcher, ALGEBRAIC AND GEOMETRIC TOPOLOGY, v.15, no.2, pp.823 - 861, 2015-04

1408
Serre problem and Inoue-Hirzebruch surfaces

Zaffran, Dresearcher, MATHEMATISCHE ANNALEN, v.319, no.2, pp.395 - 420, 2001-02

1409
SHAPE DESIGN SENSITIVITY ANALYSIS OF AN AXISYMMETRIC TURBINE DISK USING THE BOUNDARY ELEMENT METHOD

PARK, CW; YOO, YM; Kwon, Kil Hyunresearcher, COMPUTERS STRUCTURES, v.33, no.1, pp.7 - 16, 1989

1410
Shape prior metal artefact reduction algorithm for industrial 3D cone beam CT

Jeon, Soomin; Kim, Seongeun; Lee, Chang-Ockresearcher, NONDESTRUCTIVE TESTING AND EVALUATION, v.36, no.2, pp.176 - 194, 2021-03

1411
Sharp bounds for higher linear syzygies and classifications of projective varieties

Han, Kangjin; Kwak, Sijongresearcher, MATHEMATISCHE ANNALEN, v.361, no.1-2, pp.535 - 561, 2015-02

1412
Sharp decay rates for the fastest conservative diffusions

Kim, Yong Jungresearcher; McCann, RJ, COMPTES RENDUS MATHEMATIQUE, v.341, no.3, pp.157 - 162, 2005-08

1413
Shielding at a distance due to anomalous resonance

Yu, Sanghyeon; Lim, Mikyoung, NEW JOURNAL OF PHYSICS, v.19, 2017-03

1414
Shielding at a distance due to anomalous resonance

Yu, Sanghyeon; Lim, Mikyoungresearcher, NEW JOURNAL OF PHYSICS, v.19, 2017-03

1415
Siegel families with application to class fields

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong-Sung, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.148, no.4, pp.751 - 771, 2018-08

1416
Signature invariants of covering links

Cha, JC; Ko, Ki-Hyoungresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.358, no.8, pp.3399 - 3412, 2006

1417
Signature invariants of links from irregular covers and non-abelian covers

Cha, JC; Ko, Ki-Hyoungresearcher, MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.127, pp.67 - 81, 1999-07

1418
Signatures of links in rational homology spheres

Cha, JC; Ko, Ki-Hyoungresearcher, TOPOLOGY, v.41, no.6, pp.1161 - 1182, 2002-11

1419
Simply connected surfaces of general type in positive characteristic via deformation theory

Lee, Yongnamresearcher; Nakayama, Noboru, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.106, pp.225 - 286, 2013-02

1420
Simultaneous maj statistics

Kim, Dongsuresearcher; Dennis Stanton, SÉMINAIRE LOTHARINGIEN DE COMBINATOIRE, v.42, no.0, pp.1 - 12, 1999-04

1421
Singly periodic free boundary minimal surfaces in a solid cylinder of H-2 x R

Morabito, Filipporesearcher, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v.171, pp.208 - 237, 2018-06

1422
SINGLY PERIODIC FREE BOUNDARY MINIMAL SURFACES IN A SOLID CYLINDER OF R-3

Morabito, Filipporesearcher, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.35, no.10, pp.4987 - 5001, 2015-10

1423
Singular inner functions whose Frostman shifts are Carleson-Newman Blaschke products II

Kim, Hong Ohresearcher; Kei Ji Izuchi, COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, v.52, no.5, pp.425 - 437, 2007-05

1424
Singular values of principal moduli

Koo, Ja Kyungresearcher; Shin, Dong Hwa, JOURNAL OF NUMBER THEORY, v.133, no.2, pp.475 - 483, 2013-02

1425
Singular values of some modular functions and their applications to class fields

Hong, Kuk Jin; Koo, JaKyungresearcher, RAMANUJAN JOURNAL, v.16, no.3, pp.321 - 337, 2008-08

1426
Singularly perturbed nonlinear Dirichlet problems involving critical growth

Byeon, Jaeyoungresearcher; Zhang, Jianjun; Zou, Wenming, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.47, no.1-2, pp.65 - 85, 2013-05

1427
SINGULARLY PERTURBED NONLINEAR DIRICHLET PROBLEMS WITH A GENERAL NONLINEARITY

Byeon, Jaeyoungresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.362, no.4, pp.1981 - 2001, 2010-04

1428
Singularly perturbed nonlinear Neumann problems under the conditions of Berestycki and Lions

Byeon, Jaeyoungresearcher; Lee, Youngae, JOURNAL OF DIFFERENTIAL EQUATIONS, v.252, no.6, pp.3848 - 3872, 2012-03

1429
Slopes of smooth curves on Fano manifolds

Hwang, Jun-Muk; Kim, Hosung; Lee, Yongnamresearcher; Park, Jihun, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.43, pp.827 - 839, 2011-10

1430
Small area estimation combining information from several sources

Kim, Jae Kwangresearcher; Park, Seunghwan; Kim, Seo-Young, SURVEY METHODOLOGY, v.41, no.1, pp.21 - 36, 2015-06

1431
Small Discriminants

S. HAHNresearcher; Y. OH, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.29, no.2, pp.201 - 204, 1992

1432
SMITH EQUIVALENCE FOR FINITE ABELIAN-GROUPS

DOVERMANN, KH; Suh, Dong Youpresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.152, no.1, pp.41 - 78, 1992-01

1433
Smooth (C-infinity) but nowhere analytic functions

Kim, SS; Kwon, Kil Hyunresearcher, AMERICAN MATHEMATICAL MONTHLY, v.107, no.3, pp.264 - 266, 2000-03

1434
Smooth and Topological Almost Concordance

Nagel, Matthias; Orson, Patrick; Park, JungHwanresearcher; Powell, Mark, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v.2019, no.23, pp.7324 - 7355, 2019-12

1435
Smooth projective varieties with extremal or next to extremal curvilinear secant subspaces

Kwak, Sijongresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.357, no.9, pp.3553 - 3566, 2005

1436
Smooth threefolds in P-5 without apparent triple or quadruple points and a quadruple-point formula

Kwak, Sijongresearcher, MATHEMATISCHE ANNALEN, v.320, no.4, pp.649 - 664, 2001-08

1437
Sobolev exponents of Butterworth refinable functions

Kim, Hong Ohresearcher; Kim, Rae Young, APPLIED MATHEMATICS LETTERS, v.21, no.5, pp.510 - 515, 2008-05

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0